# SDR SWIA200210866

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 9,697 hours, 14,336 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 80510001004
- Part serial: TSP03801270
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 801 hours, 790 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS TESTS OK, BUT REPORTS NO TARGETS IN THE AIR.  REPLACED AND INITIALIZED TCAS PROCESSOR.  OPS CHECK GOOD IAW MM 34-46-00.
